Ending Month 3

vanessalamadre

975 views

Hello all! Lots of changes since the last post. I'm just finishing up month 3. I have about 4 more days until I start on month 4. In my last entry, I talked about how I had broken out terribly after starting my new dosage. Well, technically the breakout has healed. However, it has left these strange red spots on my face where the pimples were. Definitely got scolded by my doc for picking sad.png Sometimes you just can't help it!) So I've been moisturizing the red spots like crazy to avoid itchiness and to promote healing. If I didn't have all the red spots, I believe my face would look great! I do have one active pimple right now but that is nothing compared to what it used to be! The spots are taking forever to heal. Not only the spots on my face, but any time I get a scratch anywhere it takes forever to heal since I've started Accutane!

Some other things that have changed would be that I am no longer working out and I have had to start wearing my glasses again. I haven't been able to work out with this terrible joint pain I've been experiencing. Luckily, doc said I should only have to be on Accutane for another month and a half or so. Hopefully once I'm done I can get back to it. As far as the glasses, well my eye have become so dry that I cannot tolerate contacts any longer. Hoping that side effect goes away quickly after finishing Accutane!

I'm still experiencing dry lips, hair and skin. Still using Blistex Moisture Melt which still works wonders. I still use Cetaphil for my face which I absolutely love. And still using Head and Shoulders for hair and scalp along with letting conditioner sit in my hair for about 5 minutes before rinsing.

I'm not experiencing anything too major so that's a plus. I'm ready to be done though!


3 Comments

I feel your pain with the joint pain im a nurse so the job can be quite physical find myself aching for days after a tough shift! :( hope your journey goes okay!

Share this comment


Link to comment

That would be a tough job to handle on this medication. Luckily I have a desk job. Not bring able to go to the gym this whole time has killed me. I've recently started back though because i couldn't handle it anymore. Its painful but its worth it. I only have about 3 weeks left on accutane!!!!!! I'm all cleared up and ready to be done so I can have normal joints again haha. Best of luck on your journey :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up